Vol. 132, No. 2, 1988

Recent Issues
Vol. 300: 1
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
A semilinear wave equation with nonmonotone nonlinearity

Alfonso Castro and Sumalee Unsurangsie

Vol. 132 (1988), No. 2, 215–225
Abstract

We prove that a semilinear wave equation in which the range of the derivative of the nonlinearity includes an eigenvalue of infinite multiplicity has a solution. The solution is obtained through an iteration scheme which provides a priori estimates.

Mathematical Subject Classification 2000
Primary: 35L70
Secondary: 35L20
Milestones
Received: 15 December 1986
Published: 1 April 1988
Authors
Alfonso Castro
Department of Mathematics
Harvey Mudd College
301 Platt Boulevard
Claremont CA 91711
United States
http://www.math.hmc.edu/~castro/
Sumalee Unsurangsie